| Catalog Number |
04625374160 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The coaguchek xs serial number is (b)(6).The patient also stated that they received "000 error" and "error 5" messages from the meter.Product labeling states: "000 error: time exceeded - you did not apply blood to the test strip within 180 seconds after the blood drop symbol appeared.Solution: turn the meter off and remove the test strip.Repeat the test using the same test strip and blood taken from a new fingerstick from a different finger." "error: blood application - error applying blood to the test strip or blood sample size was too small.Solution: turn the meter off and remove the test strip.Repeat the test using a new test strip and blood taken from a new fingerstick from a different finger." the product has not been received for further investigation at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing, and the results have passed the internal inspection.Section e3: occupation is patient/consumer.
Event or Problem Description
There was an allegation of questionable results from one patient tested with the coaguchek xs meter.The meter result was 5.3 inr.The repeat meter result within four hours was 3.4 inr.The patient¿s therapeutic range is 2.0-3.0 inr.